


default search action
"The bounds of the smallest and largest eigenvalues for rank-one ..."
Guang-Hui Cheng, XiaoXue Luo, Liang Li (2012)
- Guang-Hui Cheng, XiaoXue Luo, Liang Li:
The bounds of the smallest and largest eigenvalues for rank-one modification of the Hermitian eigenvalue problem. Appl. Math. Lett. 25(9): 1191-1196 (2012)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.